top of page
Wave

Publications

Papers

 (with In-Jee Jeong and Yao YaoOn well-posedness of $\alpha$-SQG equations in the half-plane

Trans. Amer. Math. Soc., 378 (2025), 421–446.

 (with Young-Pil Choi and Jinwook JungA revisit to the pressureless Euler-Navier-Stokes system in the whole space and its optimal temporal decay

J. Differential Equations, 401 (2024), 231-281.

 (with Min Jun JoQuantitative asymptotic stability of the quasi-linearly stratified densities in the IPM equation with the sharp decay rates

J. Funct. Anal., 286 (11), 110401.

 (with Min Jun Jo and Jihoon Lee) Non-convergence of the rotating stratified flows toward the quasi-geostrophic dynamics

SIAM J. Math. Anal., 56 (3), 3357-3385.

(with In-Jee Jeong) Strong illposedness for SQG in critical Sobolev spaces

Anal. PDE, 17:1 (2024), 133–170.

 (with Juhi Jang) Asymptotic stability and sharp decay rates to the linearly stratified Boussinesq equations in horizontally periodic strip domain

Calc. Var. PDE, 62 (2023), 141.

(with In-Jee Jeong) A simple proof of ill-posedness for incompressible Euler equations in critical Sobolev spaces

J. Funct. Anal. 283 (2022), no. 10, Paper No. 109673.

● (with Jihoon Lee) Stratified Boussinesq equations with a velocity damping term

Nonlinearity 35 (2022), 3059.

Rotational effect on the asymptotic stability of the MHD system

J. Differential Equations 319 (2022), 288-311.

(with Dongho Chae and Joerg Wolf) On Liouville type theorems for the stationary MHD and the Hall-MHD systems in R^3 

Z. Angew. Math. Phys. 73 (2022), no. 2, Paper No. 66.

(with Dongho Chae and Joerg Wolf) On Liouville type theorems in the stationary non-Newtonian fluids

J. Differential Equations 302 (2021), 710–727.

(with Jaewook Ahn and Jihoon LeeCoriolis effect on temporal decay rates of global solutions to the fractional Navier-Stokes equations,

Math. Ann. 383 (2022), 259–289.

 (with Jaewook Ahn and Jihoon LeeGlobal solutions to 3D incompressible rotational MHD system,

J. Evol. Equ. 21 (2021), no. 1, 235-246.​

 (with Eunji Jeong and Jihoon LeeStabilization in a two dimensional two-species aerotaxis-Navier–Stokes system,

Nonlinear Anal. Real World Appl. 57 (2021), 10 pp.​

 (with Eunji Jeong and Jihoon LeeLocal Well-Posedness and Blow-Up for the Solutions to the Axisymmetric Inviscid Hall-MHD Equations,

Adv. Math. Phys. 2018, 16 pp.

 (with Jaewook AhnKyungkeun Kang, and Jihoon LeeLower Bound of Mass in a Chemotactic Model with Advection and Absorbing Reaction,

SIAM J. Math. Anal. 49 (2017), no. 2, 723–755.

Preprints

 (with Hiroki Ohyama and Ryo Takada) Asymptotics for the inviscid rotating stably stratified Boussinesq equations in a 3D layer

 (with Jin Woo JangOn the axially symmetric solutions to the spatially homogeneous Landau equation

(with Young-Pil Choi and Jinwook Jung) On well/ill-posedness for the generalized surface quasi-geostrophic equations in Hölder spaces

 (with Min Jun JoVelocity blow-up in $C^1 \cap H^2$ for the 2D Euler equations

 (with Min Jun Jo and Jihoon Lee) Asymptotic stability of the 2D MHD equations with a velocity damping term around the constant background magnetic field

Office

Department of mathematics, Ajou University

206, World cup-ro, Yeongtong-gu, Suwon-si, Gyeonggi-do, Republic of Korea

Paldal Hall 717

bottom of page